# SDR SWAA2012021701521

- Difficulty date: January 23, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,475 hours, 41,853 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654656627
- Condition: Corroded
- Location: Bs 99
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT FRAME CORRODED BS 99, WL 207-216.  REPAIRED FRAME PER ER AND EA.
